JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 4, Article 70
Some Inequalities Associated with a Linear Operator Defined for a Class of Multivalent Functions

    Authors: V. Ravichandran, N. Seenivasagan, Hari M. Srivastava,  
    Keywords: Analytic functions, Univalent and multivalent functions, Differential subordination, Schwarz function, Ruscheweyh derivatives, Hadamard product (or convolution), Linear operator, Convex functions, Starlike functions.  
    Date Received: 15/09/03  
    Date Accepted: 17/09/03  
    Subject Codes:


    Editors: Themistocles M. Rassias,  

The authors derive several inequalities associated with differential subordinations between analytic functions and a linear operator defined for a certain family of p-valent functions, which is introduced here by means of this linear operator. Some special cases and consequences of the main results are also considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login